| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
02/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign: new zealand.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text: device location is unknown.
Event or Problem Description
It was reported that the patient underwent a revision procedure 4 months post implantation due to the patient tripping and falling fracturing their femur with arcos in situ.The patient was converted to a proximal femoral segmental prosthesis.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Unable to confirm complaint as no product was returned or medical records were provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.